# SDR DALA2015011300272

- Difficulty date: January 12, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spacer
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT LOWER CARGO DOOR SPACER BS 1154-1212.  SPACER WAS REPLACED IAW SRM 53-05, FIG 123A.
